Aspirin analgesic tablets 325 mg - 300 ea

Click the link to view more Aspirin Tablets Items
There are no reviews yet. | Write a review
Provides temporary relief of pain and fever.
Retail: $6.59
Our Price:$2.34
You Save: $4.25 (64.5%)
    Reward Points on this item:2
    Availability: In Stock

    Usually Ships in 1-2 Business Days
    Qty to Add :
    • UPC : 017714010034
    MANUFACTURER: PREFFERED PLUS PRODUCTS.

    INDICATIONS:
    Aspirin Analgesic Tablets Provides temporary relief of: pain and fever of colds and flu, neuralgia, headache, muscular aches and pains, toothache, menstrual pain, minor pain and inflammation of arthritis and other rheumatic diseases.

    INGREDIENTS:
    Active Ingredients:
    Per Tablet: Aspirin 325 mg.
    Inactive Ingredients:
    Starch .

    DIRECTIONS:
    Adults: 1 to 2 tablets with water. Dosage may be repeated every 4 hours, not to exceed 12 tablets in 24 hours. Children under 12: as directed by a physician.

    Shipping Weight : 0.50 lb
    NJ

    Everything arrived in great shape. We will be using you more.

    Rating:
    Pros:
    Cons:
    Great way to shop!